# SDR SWAA2025122939105

- Difficulty date: November 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 297 AT RT WING.  REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 297 AT RT WING IAW SRM 51-40-02-0G-0, AND DWG 115A3700, SHEET 82, REV A, AND APPLIED PROTECTIVE TREATMENT ON AREA IAW SRM 51-20-01-0G-0.
